November  2010, 4(4): 571-577. doi: 10.3934/ipi.2010.4.571

Mathematical reminiscences

1. 

Department of Mathematics, Stockholm University, SE-10691 Stockholm, Sweden

Published  September 2010

N/A
Citation: Jan Boman. Mathematical reminiscences. Inverse Problems & Imaging, 2010, 4 (4) : 571-577. doi: 10.3934/ipi.2010.4.571
References:
[1]

J. Boman, On the propagation of analyticity of solutions of differential equations with constant coefficients, Ark. Mat., 5 (1964), 271-279. doi: doi:10.1007/BF02591127.  Google Scholar

[2]

J. Boman, On the intersection of classes of infinitely differentiable functions, Ark. Mat., 5 (1964), 301-309. doi: doi:10.1007/BF02591130.  Google Scholar

[3]

J. Boman, Partial regularity of mappings between Euclidean spaces, Acta Math., 119 (1967), 1-25. doi: doi:10.1007/BF02392077.  Google Scholar

[4]

J. Boman, Differentiability of a function and of its compositions with functions of one variable, Math. Scand., 20 (1967), 249-268.  Google Scholar

[5]

J. Boman, (joint work with H. S. Shapiro), Comparison theorems for a generalized modulus of continuity, Bull. Amer. Math. Soc., 75 (1969), 1266-1268. doi: doi:10.1090/S0002-9904-1969-12387-6.  Google Scholar

[6]

J. Boman, (joint work with H. S. Shapiro), Comparison theorems for a generalized modulus of continuity, Ark. Mat., 9 (1971), 91-116. doi: doi:10.1007/BF02383639.  Google Scholar

[7]

J. Boman, Saturation problems and distribution theory, Appendix I in "Topics in Approximation Theory," by H. S. Shapiro, Lecture Notes in Mathematics, no. 187 (1971), pp. 249-266.  Google Scholar

[8]

J. Boman, Equivalence of generalized moduli of continuity, Ark. Mat., 18 (1980), 73-100. doi: doi:10.1007/BF02384682.  Google Scholar

[9]

J. Boman, On the closure of spaces of sums of ridge functions and the range of the X-ray transform, Ann. Inst. Fourier (Grenoble), 34 (1984), 207-239.  Google Scholar

[10]

J. Boman, An example of non-uniqueness for a generalized Radon transform, J. d'Anal. Math., 61 (1993), 395-401. doi: doi:10.1007/BF02788850.  Google Scholar

[11]

J. Boman, (joint work with E. T. Quinto) Support theorems for real-analytic Radon transforms, Duke Math. J., 55 (1987), 943-948. doi: doi:10.1215/S0012-7094-87-05547-5.  Google Scholar

[12]

J. Boman, The sum of two plane convex $C^{\infty}$ sets is not always $C^5$, Math. Scand., 66 (1990), 216-224.  Google Scholar

[13]

J. Boman, Smoothness of sums of convex sets with real analytic boundaries, Math. Scand., 66 (1990), 225-230.  Google Scholar

[14]

J. Boman, (joint work with E. T. Quinto), Support theorems for real-analytic Radon transforms on line complexes in three-space, Trans. Amer. Math. Soc., 335 (1993), 877-890. doi: doi:10.2307/2154410.  Google Scholar

[15]

J. Boman, Helgason's support theorem for Radon transforms - a new proof and a generalization, Lecture Notes in Mathematics no. 1497 (1989), 1-5.  Google Scholar

[16]

J. Boman, A local vanishing theorem for distributions, C. R. Acad. Sci. Paris, 315 Série I (1992), 1231-1234.  Google Scholar

[17]

J. Boman, Holmgren's uniqueness theorem and support theorems for real analytic Radon transforms, Contemp. Math., 140 (1992), 23-30.  Google Scholar

[18]

J. Boman, Microlocal quasianalyticity for distributions and ultradistributions, Publ. RIMS (Kyoto), 31 (1995), 1079-1095. doi: (MR1382568) doi:10.2977/prims/1195163598.  Google Scholar

[19]

J. Boman, (joint work with Svante Linusson), Examples of non-uniqueness for the combinatorial Radon transform modulo the symmetric group, Math. Scand., 78 (1996), 207-212.  Google Scholar

[20]

J. Boman, Uniqueness and non-uniqueness for microanalytic continuation of hyperfunctions, Contemp. Math., 251 (2000), 61-82.  Google Scholar

[21]

J. Boman, (joint work with Lars Hörmander), A Payley-Wiener theorem for the analytic wave front set, Asian J. Math., 3 (1999), 757-769.  Google Scholar

[22]

J. Boman, (joint work with Jan-Olov Strömberg), Novikov's inversion formula for the attenuated Radon transform-A new approach, J. Geom. Anal., 14 (2004), 185-198.  Google Scholar

[23]

J. Boman, (joint work with Filip Lindskog), Support theorems for the Radon transform and Cramér-Wold theorems, J. Theor. Probab., 22 (2008), 683-710. doi: doi:10.1007/s10959-008-0151-0.  Google Scholar

[24]

J. Boman, The mathematics of tomography. On a mathematical theory with many new applications (Swedish), Normat, 56 (2008), 177-186.  Google Scholar

[25]

J. Boman, Unique continuation of microlocally analytic distributions and injectivity theorems for the ray transform,, Inverse Probl. Imaging, ().   Google Scholar

[26]

J. Boman, (joint work with Dieudonné Agbor), On the modulus of continuity of mappings between Euclidean spaces,, to appear in Math. Scand., ().   Google Scholar

[27]

J. Boman, A local uniqueness theorem for a weighted Radon transform,, Inverse Probl. Imaging, ().   Google Scholar

[28]

J. Boman, Flatness of distributions vanishing on infinitely many hyperplanes, C. R. Acad. Sci. Paris, Série I, 347 (2009), 1351-1354.  Google Scholar

[29]

L. Hörmander, "The Analysis of Linear Partial Differential Operators,'' Vol. 1, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1983.  Google Scholar

[30]

R. G. Novikov, An inversion formula for the attenuated X-ray transform, Ark. Mat., 40 (2002), 145-167. doi: doi:10.1007/BF02384507.  Google Scholar

[31]

S. Gindikin, A Remark on the weighted Radon transform on the plane,, J. Inverse Probl. Imaging, ().   Google Scholar

[32]

H. S. Shapiro, A Tauberian theorem related to approximation theory, Acta Math., 120 (1968), 279-292. doi: doi:10.1007/BF02394612.  Google Scholar

show all references

References:
[1]

J. Boman, On the propagation of analyticity of solutions of differential equations with constant coefficients, Ark. Mat., 5 (1964), 271-279. doi: doi:10.1007/BF02591127.  Google Scholar

[2]

J. Boman, On the intersection of classes of infinitely differentiable functions, Ark. Mat., 5 (1964), 301-309. doi: doi:10.1007/BF02591130.  Google Scholar

[3]

J. Boman, Partial regularity of mappings between Euclidean spaces, Acta Math., 119 (1967), 1-25. doi: doi:10.1007/BF02392077.  Google Scholar

[4]

J. Boman, Differentiability of a function and of its compositions with functions of one variable, Math. Scand., 20 (1967), 249-268.  Google Scholar

[5]

J. Boman, (joint work with H. S. Shapiro), Comparison theorems for a generalized modulus of continuity, Bull. Amer. Math. Soc., 75 (1969), 1266-1268. doi: doi:10.1090/S0002-9904-1969-12387-6.  Google Scholar

[6]

J. Boman, (joint work with H. S. Shapiro), Comparison theorems for a generalized modulus of continuity, Ark. Mat., 9 (1971), 91-116. doi: doi:10.1007/BF02383639.  Google Scholar

[7]

J. Boman, Saturation problems and distribution theory, Appendix I in "Topics in Approximation Theory," by H. S. Shapiro, Lecture Notes in Mathematics, no. 187 (1971), pp. 249-266.  Google Scholar

[8]

J. Boman, Equivalence of generalized moduli of continuity, Ark. Mat., 18 (1980), 73-100. doi: doi:10.1007/BF02384682.  Google Scholar

[9]

J. Boman, On the closure of spaces of sums of ridge functions and the range of the X-ray transform, Ann. Inst. Fourier (Grenoble), 34 (1984), 207-239.  Google Scholar

[10]

J. Boman, An example of non-uniqueness for a generalized Radon transform, J. d'Anal. Math., 61 (1993), 395-401. doi: doi:10.1007/BF02788850.  Google Scholar

[11]

J. Boman, (joint work with E. T. Quinto) Support theorems for real-analytic Radon transforms, Duke Math. J., 55 (1987), 943-948. doi: doi:10.1215/S0012-7094-87-05547-5.  Google Scholar

[12]

J. Boman, The sum of two plane convex $C^{\infty}$ sets is not always $C^5$, Math. Scand., 66 (1990), 216-224.  Google Scholar

[13]

J. Boman, Smoothness of sums of convex sets with real analytic boundaries, Math. Scand., 66 (1990), 225-230.  Google Scholar

[14]

J. Boman, (joint work with E. T. Quinto), Support theorems for real-analytic Radon transforms on line complexes in three-space, Trans. Amer. Math. Soc., 335 (1993), 877-890. doi: doi:10.2307/2154410.  Google Scholar

[15]

J. Boman, Helgason's support theorem for Radon transforms - a new proof and a generalization, Lecture Notes in Mathematics no. 1497 (1989), 1-5.  Google Scholar

[16]

J. Boman, A local vanishing theorem for distributions, C. R. Acad. Sci. Paris, 315 Série I (1992), 1231-1234.  Google Scholar

[17]

J. Boman, Holmgren's uniqueness theorem and support theorems for real analytic Radon transforms, Contemp. Math., 140 (1992), 23-30.  Google Scholar

[18]

J. Boman, Microlocal quasianalyticity for distributions and ultradistributions, Publ. RIMS (Kyoto), 31 (1995), 1079-1095. doi: (MR1382568) doi:10.2977/prims/1195163598.  Google Scholar

[19]

J. Boman, (joint work with Svante Linusson), Examples of non-uniqueness for the combinatorial Radon transform modulo the symmetric group, Math. Scand., 78 (1996), 207-212.  Google Scholar

[20]

J. Boman, Uniqueness and non-uniqueness for microanalytic continuation of hyperfunctions, Contemp. Math., 251 (2000), 61-82.  Google Scholar

[21]

J. Boman, (joint work with Lars Hörmander), A Payley-Wiener theorem for the analytic wave front set, Asian J. Math., 3 (1999), 757-769.  Google Scholar

[22]

J. Boman, (joint work with Jan-Olov Strömberg), Novikov's inversion formula for the attenuated Radon transform-A new approach, J. Geom. Anal., 14 (2004), 185-198.  Google Scholar

[23]

J. Boman, (joint work with Filip Lindskog), Support theorems for the Radon transform and Cramér-Wold theorems, J. Theor. Probab., 22 (2008), 683-710. doi: doi:10.1007/s10959-008-0151-0.  Google Scholar

[24]

J. Boman, The mathematics of tomography. On a mathematical theory with many new applications (Swedish), Normat, 56 (2008), 177-186.  Google Scholar

[25]

J. Boman, Unique continuation of microlocally analytic distributions and injectivity theorems for the ray transform,, Inverse Probl. Imaging, ().   Google Scholar

[26]

J. Boman, (joint work with Dieudonné Agbor), On the modulus of continuity of mappings between Euclidean spaces,, to appear in Math. Scand., ().   Google Scholar

[27]

J. Boman, A local uniqueness theorem for a weighted Radon transform,, Inverse Probl. Imaging, ().   Google Scholar

[28]

J. Boman, Flatness of distributions vanishing on infinitely many hyperplanes, C. R. Acad. Sci. Paris, Série I, 347 (2009), 1351-1354.  Google Scholar

[29]

L. Hörmander, "The Analysis of Linear Partial Differential Operators,'' Vol. 1, Springer-Verlag, Berlin, Heidelberg, New York, Tokyo, 1983.  Google Scholar

[30]

R. G. Novikov, An inversion formula for the attenuated X-ray transform, Ark. Mat., 40 (2002), 145-167. doi: doi:10.1007/BF02384507.  Google Scholar

[31]

S. Gindikin, A Remark on the weighted Radon transform on the plane,, J. Inverse Probl. Imaging, ().   Google Scholar

[32]

H. S. Shapiro, A Tauberian theorem related to approximation theory, Acta Math., 120 (1968), 279-292. doi: doi:10.1007/BF02394612.  Google Scholar

[1]

Alexander Plakhov. Mathematical retroreflectors. Discrete & Continuous Dynamical Systems, 2011, 30 (4) : 1211-1235. doi: 10.3934/dcds.2011.30.1211

[2]

Avner Friedman, Wenrui Hao. Mathematical modeling of liver fibrosis. Mathematical Biosciences & Engineering, 2017, 14 (1) : 143-164. doi: 10.3934/mbe.2017010

[3]

Avner Friedman, Chuan Xue. A mathematical model for chronic wounds. Mathematical Biosciences & Engineering, 2011, 8 (2) : 253-261. doi: 10.3934/mbe.2011.8.253

[4]

Juan Pablo Aparicio, Carlos Castillo-Chávez. Mathematical modelling of tuberculosis epidemics. Mathematical Biosciences & Engineering, 2009, 6 (2) : 209-237. doi: 10.3934/mbe.2009.6.209

[5]

Avner Friedman. Conservation laws in mathematical biology. Discrete & Continuous Dynamical Systems, 2012, 32 (9) : 3081-3097. doi: 10.3934/dcds.2012.32.3081

[6]

Eugene Kashdan, Dominique Duncan, Andrew Parnell, Heinz Schättler. Mathematical methods in systems biology. Mathematical Biosciences & Engineering, 2016, 13 (6) : i-ii. doi: 10.3934/mbe.201606i

[7]

José Ignacio Tello. Mathematical analysis of a model of morphogenesis. Discrete & Continuous Dynamical Systems, 2009, 25 (1) : 343-361. doi: 10.3934/dcds.2009.25.343

[8]

Mikhail Gilman, Semyon Tsynkov. A mathematical perspective on radar interferometry. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021043

[9]

Hsiu-Chuan Wei. Mathematical and numerical analysis of a mathematical model of mixed immunotherapy and chemotherapy of cancer. Discrete & Continuous Dynamical Systems - B, 2016, 21 (4) : 1279-1295. doi: 10.3934/dcdsb.2016.21.1279

[10]

Matthias Ngwa, Ephraim Agyingi. A mathematical model of the compression of a spinal disc. Mathematical Biosciences & Engineering, 2011, 8 (4) : 1061-1083. doi: 10.3934/mbe.2011.8.1061

[11]

Avner Friedman. PDE problems arising in mathematical biology. Networks & Heterogeneous Media, 2012, 7 (4) : 691-703. doi: 10.3934/nhm.2012.7.691

[12]

Kimberly Fessel, Jeffrey B. Gaither, Julie K. Bower, Trudy Gaillard, Kwame Osei, Grzegorz A. Rempała. Mathematical analysis of a model for glucose regulation. Mathematical Biosciences & Engineering, 2016, 13 (1) : 83-99. doi: 10.3934/mbe.2016.13.83

[13]

Avner Friedman. A hierarchy of cancer models and their mathematical challenges. Discrete & Continuous Dynamical Systems - B, 2004, 4 (1) : 147-159. doi: 10.3934/dcdsb.2004.4.147

[14]

Geoffrey Beck, Sebastien Imperiale, Patrick Joly. Mathematical modelling of multi conductor cables. Discrete & Continuous Dynamical Systems - S, 2015, 8 (3) : 521-546. doi: 10.3934/dcdss.2015.8.521

[15]

Alain Miranville. Some mathematical models in phase transition. Discrete & Continuous Dynamical Systems - S, 2014, 7 (2) : 271-306. doi: 10.3934/dcdss.2014.7.271

[16]

Rolf Ryham, Chun Liu, Ludmil Zikatanov. Mathematical models for the deformation of electrolyte droplets. Discrete & Continuous Dynamical Systems - B, 2007, 8 (3) : 649-661. doi: 10.3934/dcdsb.2007.8.649

[17]

Min Chen, Olivier Goubet, Shenghao Li. Mathematical analysis of bump to bucket problem. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5567-5580. doi: 10.3934/cpaa.2020251

[18]

Mirosław Lachowicz, Martin Parisot, Zuzanna Szymańska. Intracellular protein dynamics as a mathematical problem. Discrete & Continuous Dynamical Systems - B, 2016, 21 (8) : 2551-2566. doi: 10.3934/dcdsb.2016060

[19]

M. Dambrine, B. Puig, G. Vallet. A mathematical model for marine dinoflagellates blooms. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 615-633. doi: 10.3934/dcdss.2020424

[20]

Philippe G. Ciarlet, Liliana Gratie, Cristinel Mardare. Intrinsic methods in elasticity: a mathematical survey. Discrete & Continuous Dynamical Systems, 2009, 23 (1&2) : 133-164. doi: 10.3934/dcds.2009.23.133

2020 Impact Factor: 1.639

Metrics

  • PDF downloads (38)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]